# SDR CAL960101

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Te Flap
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND LEFT WING OUTBOARD FLAP OUTBOARD VANE SEGMENT CHAFED WITH METAL CURLED AT INBOARD UPPER END.  THE CHAFED AREA WAS CUT OUT.  FILLER AND DOUBLER WERE FABRICATED AND HOT BONDED IAW SRM 51-1-40A.  (M)
